# SDR DXTA2024102800933

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500671
- Aircraft time: 2,039 hours, 1,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005917
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY LIGHTS STAY ON WITH SWITCH IN ARMED POSTION. AFTER A FEW MINUTES LIGHTS START TO BLINK. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY PACKS PN 7450LS-00 SN 005917 & SN 005920 IAW EMB-505 AMM 33-52-01-400-801-A. OPS CHECK GOOD.
